# SDR CA130729016

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182S
- Aircraft time: 2,051 hours
- Engine: Lyc IO540AB1A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indication Sys
- Part number: 07136433
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 2,232 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) TRIM INDICATOR PIN CAN BE DISLODGED FROM ITS FULL RT POSITION BY OVERTURNING TRIM WHEEL.  RESULTANT INDICATION ERROR WHEN RETURNED TO NEUTRAL, EVIDENT BY POSITION OF RUDDER PEDALS AND CONTROL SURFACE.
